Posted 4/28/2008 10:01 AM (GMT -6)
so I am tapering pred down to 5mg a day - Woo Hoo! I kinda feel like my old self again and my swelling has gone down (I think a combo of less pred and my kidneys getting better) buh bye canckles! I do my labs this week and go over the results next week, I really think I am doing better but I am so afraid to be positive and then get let down.....I know I will bawl my eyes out if not good news at the Doc's and wear my sunglasses when I have to talk to the chick to check out.
The past week even when at 10mg of pred I feel nauseaus and definitely do not have a big appetite (no I am not pregnant! = ) but when higher doses of pred, I was so ravenous, even while I was eating, I was thinking of what I could eat next!!!
Did anyone find that Imuran or azathioprine made them less hungry? I think that is a side effect. I take it at night after dinner (usually within an hour) and I feel fine then.
Beth, 32 ~ Major Flare Sept/Oct 07 ~ in remission
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 5mg 1xday (tapered from 60 = ), Simvastatin 20mg 1xday, Diovan 160mg 2xday. Enalapril 20mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!
Pre-Diabetic from Prednisone use - Low carb/sugar diet & exercise.
Post Edited (Beth75) : 4/28/2008 9:05:46 AM (GMT-6)